"It can be similar to an opiate withdrawal with the major symptoms being anxiety and headache. The half life is longer than Norco so the withdrawal will come a bit later. Rebound headache is very common.
Try replacing the caffeine and..."
"Well...I don't think this happened because you just detoxed from Norco. It may have happened anyway. Some people are just very sensitive to getting physically attached to meds and then suffer withdrawal. Even after a brief time. The ..."
Hi Vicki, I'm okay, just not in the mood to journal lately. My shoulder is hurting and with the allure of MH gone, limiting my time at the comp has been made easier. Thanks for checking on me honey. Hope all is well with you! xo
Hi honey! Thank you for reading my journals and supporting me!! Like I said on cik's status, I would love to talk soon. Have a couple questions, plus want to know how YOU are doing. So great to see you here!!!!! Miss you so much! Will PM to ask when it's a good time to talk. Love you! xo
Just a quick note to say hi! Vicki my mum is much better. it was nice to here from you Vicki. Hope you and the family are all well. I'm real proud of what I have done there were times I thought I would never do it. But I was stronger than I thought. Have a nice day Vicki your friend ,,,,,James
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.